MAUDE Adverse Event Report: BARCO NV BARCO; SURGICAL DISPLAY

BARCO NV BARCO; SURGICAL DISPLAY
Model Number MDSC-8232
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There have been similar complaints in which we noticed that the customer had not connected the potential equalization (poag) connector.
 
Event or Problem Description
During turp surgery screen 1 turned off/blacked out.Surgeon unable to see - had to pause surgery while waiting for screen 2 to be placed in position before continuing.Nursing team turned screen 1 on and off to reset, screen 1 went back to image.Screen 2 also turned off/went black so screen 1 repositioned for surgeon again to use.
 
Additional Manufacturer Narrative
There have been similar complaints in which we noticed that the customer had not connected the potential equilization (poag) connector.There was an error in the dates of occurrence and date of report in initial report.This is a correction.
 
Event or Problem Description

Brand Name
BARCO
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
BARCO SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key24639768
Report Number3004455125-2026-00001
Device Sequence Number13313976
Product Code KQM
UDI-Device Identifier05415334026513
UDI-Public05415334026513
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSC-8232
Device Catalogue NumberK9352185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer02/25/2026
Not provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/19/2026
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown